Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 2, Pages 252–263 (Mi zvmmf10833)  

This article is cited in 3 scientific papers (total in 3 papers)

On the solvability of a boundary value problem for the ordinary Fredholm integrodifferential equation with a degenerate kernel

T. K. Yuldashev

Siberian State University of Science and Technology, Krasnoyarsk, 660014, Russia

Abstract: The problems of the existence and construction of solutions of a nonlocal boundary value problem for the homogeneous second-order Fredholm integrodifferential equation with a degenerate kernel and with two spectral parameters are considered. The singularities arising from the definition of arbitrary (unknown) constants are studied. The values of the spectral parameters are calculated and the solvability of the boundary value problem is established. The corresponding theorems are proven. Meaningful examples are provided.

Key words: integrodifferential equation, boundary value problem, degenerate kernel, solvability, spectral parameters.

DOI: https://doi.org/10.1134/S0044466919020169


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:2, 241–252

Bibliographic databases:

UDC: 517.968
Received: 10.10.2017

Citation: T. K. Yuldashev, “On the solvability of a boundary value problem for the ordinary Fredholm integrodifferential equation with a degenerate kernel”, Zh. Vychisl. Mat. Mat. Fiz., 59:2 (2019), 252–263; Comput. Math. Math. Phys., 59:2 (2019), 241–252

Citation in format AMSBIB
\Bibitem{Yul19}
\by T.~K.~Yuldashev
\paper On the solvability of a boundary value problem for the ordinary Fredholm integrodifferential equation with a degenerate kernel
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 2
\pages 252--263
\mathnet{http://mi.mathnet.ru/zvmmf10833}
\crossref{https://doi.org/10.1134/S0044466919020169}
\elib{https://elibrary.ru/item.asp?id=36962811}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 2
\pages 241--252
\crossref{https://doi.org/10.1134/S0965542519020167}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000468087400007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065972358}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10833
  • http://mi.mathnet.ru/eng/zvmmf/v59/i2/p252

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Yuldashev, “Spektralnye osobennosti resheniya odnoi kraevoi zadachi dlya integro-differentsialnogo uravneniya Fredgolma vtorogo poryadka s otrazheniem argumenta”, Izv. IMI UdGU, 54 (2019), 122–134  mathnet  crossref  elib
    2. N. A. Sidorov, A. I. Dreglya, “Differentsialnye uravneniya v banakhovykh prostranstvakh s neobratimym operatorom v glavnoi chasti i neklassicheskimi nachalnymi usloviyami”, Differentsialnye uravneniya i optimalnoe upravlenie, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 183, VINITI RAN, M., 2020, 120–129  mathnet  crossref
    3. T. K. Yuldashev, E. T. Karimov, “Mixed type integro-differential equation with fractional order Caputo operators and spectral parameters”, Izv. IMI UdGU, 57 (2021), 190–205  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:333

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021